Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Studia Mathematica

Tom 130

Warszawa 1998

Spis treści

D. DrissiOn a generalization of Lumer-Phillips' theorem for dissipative operators in a Banach space1-7
K. Parkα-Equivalence9-21
E. Albrecht
W. Ricker
On p-dependent local spectral properties of certain linear differential operators in Lp (RN)23-52
G. Marletta
F. Ricci
Two-parameter maximal functions associated with homogeneous surfaces in Rn53-65
J. Zienkiewicz
G. Marletta
F. Ricci
Two-parameter maximal functions associated with degenerate homogeneous surfaces in R³67-75
J. LudwigHull-minimal ideals in the Schwartz algebra of the Heisenberg group77-98
G. GoesCorrigenda to: "Generalizations of theorems of Fejér and Zygmund on convergence and boundedness of conjugate series" (Studia Math. 57 (1976)241-249)99-100
S. FavorovA generalized Kahane-Khinchin inequality101-107
E. LigockaRemarks on the Bergman kernel function of a worm domain109-113
J. Gámez
J. Mendoza
On Denjoy-Dunford and Denjoy-Pettis integrals115-133
G. GátOn (C, 1) summability of integrable functions with respect to the Walsh-Kaczmarz system135-148
Y. Lacroix
T. Downarowicz
Almost 1-1 extensions of Furstenberg-Weiss type and applications to Toeplitz flows149-170
W. Evans
D. Harris
J. Lang
Two-sided estimates for the approximation numbers of Hardy-type operators in L∞ and L¹171-192
V. Müller
М. Мвекнта
J. Koliha
P. Poon
Corrigendum and addendum: "On the axiomatic theory of spectrum II"193-198
S. De Bièvre
G. Forni
On the growth of averaged Weyl sums for rigid rotations199-212
M. Chō
T. Huruya
M. Itoh
Singular integral models for p-hyponormal operators and the Riemann-Hilbert problem213-221
K. SaxeOn complex interpolation and spectral continuity223-229
S. Reich
D. Shoikhet
Averages of holomorphic mappings and holomorphic retractions on convex hyperbolic domains231-244
O. Salinas
E. Harboure
B. Viviani
Reverse-Holder classes in the Orlicz spaces setting245-261
Y. LinTime-dependent perturbation theory for abstract evolution equations of second order263-274
A. VillenaDerivations with a hereditary domain, II275-291
W. ŻelazkoA density theorem for algebra representations on the space (s)293-296
. Index of Volumes 121-130297-315

Strona główna   Powrót